# SDR NSVA20120407507

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 340B338
- Aircraft time: 36,347 hours, 40,354 cycles
- Engine: Ge CT79B
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C821805
- Condition: Broken
- Location: Power Lever
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON LANDING, HAD LEFT ENGINE REDUCE THRUST DOWN TO 20 PERCENT.  THE CREW DID SHUT DOWN THE LEFT ENGINE.  AN EMERGENCY WAS DECLARED AND THE 9 PASSENGERS ON BOARD WERE NOT BRACED.   FOUND LT POWER LEVER CABLE FROM NACELLE TO FUSELAGE IS BROKEN.
